標題: Chaos in a generalized van der Pol system and in its fractional order system
作者: Ge, Zheng-Ming
Hsu, Mao-Yuan
機械工程學系
Department of Mechanical Engineering
公開日期: 1-八月-2007
摘要: In this paper, chaos of a generalized van der Pol system with fractional orders is studied. Both nonautonomous and autonomous systems are considered in detail. Chaos in the nonautonomous generalized van der Pol system excited by a sinusoidal time function with fractional orders is studied. Next, chaos in the autonomous generalized van der Pol system with fractional orders is considered. By numerical analyses, such as phase portraits, Poincare maps and bifurcation diagrams, periodic, and chaotic motions are observed. Finally, it is found that chaos exists in the fractional order system with the order both less than and more than the number of the states of the integer order generalized van der Pol system. (C) 2006 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.chaos.2006.03.028
http://hdl.handle.net/11536/10481
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2006.03.028
期刊: CHAOS SOLITONS & FRACTALS
Volume: 33
Issue: 5
起始頁: 1711
結束頁: 1745
顯示於類別:期刊論文


文件中的檔案:

  1. 000246546500031.pdf